# SDR SWAA2022050489348

- Difficulty date: March 29, 2022
- Submitted: May 4, 2022
- Operation: Air carrier
- Aircraft: N948WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36662
- Aircraft time: 38,917 hours, 23,567 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Gusset
- Condition: Cracked
- Location: Fwd Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK GUSSET LOCATED BS500D; STRINGER 19R FWD CARGO COMPARTMENT 2022-168565 / [01] REPLACED GUSSET AND FASTENERS LOCATED BS500D; STRINGER 19R FWD CARGO COMPARTMENT IAW B737-700 SRM 51-40-02 AND DWG 143A7902 REV -  SEE INDIVIDUAL SIGNOFF;[02] REPLACED GUSSET AND FASTENERS LOCATED BS500D; STRINGER 19R FWD CARGO COMPARTMENT IAW B737-700 SRM 51-40-02 AND DWG 143A7902 REV -  SEE INDIVIDUAL SIGNOFF. RII COMPLETED
